# SDR P5CA9701795

- Difficulty date: October 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Gouged
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE NR 2 ENGINE INLET COWL AT 3 O'CLOCK POSITION.  REPAIRED PER SRM 51-40-06, 51-24-11.
